# SDR ABXA9701487

- Difficulty date: September 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46155
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 3648666
- Condition: Corroded
- Location: Bs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 27R-CORRODED BEYOND LIMITS FS 8 TO FS 70.  FABRICATED AND INSTALLED REPLACEMENT FITTING IAW SRM 51-1-21 AND DWG 3648666.
